Volume 14, Number 3, July-September 2008
|Page(s)||604 - 631|
|Published online||21 December 2007|
An Ingham type proof for a two-grid observability theorem
Dipartimento di Metodi e Modelli Matematici
per le Scienze Applicate, Sapienza Università di Roma,
Via A. Scarpa 16, 00161 Roma, Italy; firstname.lastname@example.org
2 IRMA, Université Louis Pasteur, 7 rue René Descartes, 67084 Strasbourg, France; email@example.com
Revised: 10 February 2006
Revised: 26 April 2006
Here, we prove the uniform observability of a two-grid method for the semi-discretization of the 1D-wave equation for a time ; this time, if the observation is made in , is optimal and this result improves an earlier work of Negreanu and Zuazua [C. R. Acad. Sci. Paris Sér. I 338 (2004) 413–418]. Our proof follows an Ingham type approach.
Mathematics Subject Classification: 35L05 / 65M55 / 93B07
Key words: Uniform observability / two-grid method / Ingham type theorem
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.